# SDR FFS2002F00009

- Difficulty date: December 14, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N575D
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Engine: Pwa PT6*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Part number: 11498003321
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER ANNUNCIATOR WOULD NOT EXTINGUISH.  FOUND AFT STIFFENER IN LT NACELLE AFT SKIN, HAD CHAFED THRU INSULATION ON ELECTRICAL LEADS THAT GO FROM THE EXTERNAL POWER RECEPTACLE IN THE WHEEL WELL, TO THE EXTERNAL POWER RELAY IN THE LT NACELLE.  THIS CAUSED THESE LARGE (6 OR 8 GAUGE) WIRES TO BE GROUNDED TO THE AIRFRAME.  REROUTING OR BETTER ANTI-CHAFE PROTECTION. POTENTIAL FOR FIRE OR SEVERE ELECTRICAL PROBLEMS.
